# SDR 04050648

- Difficulty date: February 19, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- Aircraft time: 9,556 hours, 8,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT HAND OVERWING EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  THE BULB WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
